# SDR JJBA20220513024

- Difficulty date: May 13, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 37,495 hours, 24,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 50057
- Condition: Inoperative
- Part time: 6,087 hours, 5,340 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD WTF EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS #1 AND #2. OPS CHECK SAT FOR #1. OPS CHECK FAILED FOR #2. PART BAD FROM STOCK. REMOVED AND REPLACED #2. OPS CHECK SAT.
